# SDR N6WA2025040901

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS310 BETWEEN STRINGER 25R AND STRINGER 25L.    PERFORMED REPAIR ON FRAME AT FS310 BETWEEN STRINGER 25R AND STRINGER 25L IAW GOJET EO C550-53MR-049 REV O.
